Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 3, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Apr 10, 2007, 10:34 AM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2007, 10:34 AM MDT (16:34 UTC)
- Expired
- Apr 10, 2007, 7:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 101634 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1034 AM MDT TUE APR 10 2007 ...STRONG AND GUSTY WINDS EXPECTED THIS AFTERNOON AND EARLY EVENING ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS... .A STRENGTHENING LOW PRESSURE SYSTEM AT THE SURFACE WILL MOVE INTO CENTRAL TEXAS THROUGH THE AFTERNOON HOURS TODAY. THIS SYSTEM WILL HELP TO DRIVE WINDS THROUGH THE DAY AND INTO THE EARLY EVENING HOURS. WINDS WILL INCREASE TO 30 TO 35 MPH IN MANY AREAS BY NOON TODAY...WITH GUSTS TO AROUND 40 MPH. NMZ022>025-030>032-TXZ055-056-110045- /O.NEW.KEPZ.WI.Y.0003.070410T1634Z-070411T0100Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 1034 AM MDT TUE APR 10 2007 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. A DEVELOPING STORM SYSTEM DROPPING INTO THE SOUTHERN PLAINS THIS AFTERNOON WILL HELP TO PRODUCE STRONG GUSTY WINDS ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS. WINDS WILL INCREASE TO 30 TO 35 MPH BY THE EARLY AFTERNOON HOURS TODAY...AND REMAIN ELEVATED THROUGH THE EARLY EVENING HOURS BEFORE DIMINISHING AFTER SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ PIEPER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 10, 3:08 AM MDT, 7 hours 26 minutes earlier.
Area forecast discussion, Apr 10, 3:08 AM MDT, 7 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 308 AM MDT TUE APR 10 2007 .SYNOPSIS... BREEZY TO WINDY CONDITIONS WILL OCCUR AGAIN TODAY AND TOMORROW AS PART OF A WESTERLY FLOW PATTERN ACROSS THE AREA. STRONG WINDS WITH BLOWING DUST WILL OCCUR BY THURSDAY AFTERNOON AS A LARGE UPPER LEVEL SYSTEM PASSES THROUGH THE STATE. THE STRONG WINDS WILL DIMINISH ON FRIDAY. HIGH PRESSURE WILL RESULT MILD CONDITIONS AND LESS WIND FOR THE WEEKEND. DAY TIME TEMPERATURES WILL BE A FEW DEGREES ABOVE NORMAL THROUGH THURSDAY WITH COOLER TEMPERATURES EXPECTED FOR FRIDAY AND THE WEEKEND. && .DISCUSSION... A SPRING TIME PATTERN OF BREEZY TO WINDY CONDITIONS WILL PERSIST OVER THE AREA AS COMBINATION OF STRONG WESTERLY WINDS ALOFT AND TIGHTENED SURFACE PRESSURE GRADIENTS WORK TO INCREASE WIND SPEEDS DURING THE DAY AND EARLY EVENING TODAY AND AGAIN ON WEDNESDAY. SCATTERED CLOUDINESS WITH NO PRECIPITATION WILL OCCUR TODAY AS ANOTHER WEAK DISTURBANCE MOVES THROUGH THE STATE. TEMPERATURES WILL WARM TO A FEW DEGREES ABOVE NORMAL DURING THE AFTERNOON. ON THURSDAY...A STRONG WIND EVENT IS LIKELY AS A LARGE UPPER LEVEL TROUGH APPROACHES THE STATE. STRONG WINDS ALONG THE SOUTH SIDE OF THE TROUGH WILL MIX DOWN TO THE SURFACE DURING THE AFTERNOON TO HELP INCREASE WIND SPEEDS ALREADY UP DUE TO A TIGHTENED PRESSURE GRADIENT ACROSS THE STATE. AT LEAST WIND ADVISORY LEVEL WIND SPEEDS OF 30 MPH WITH HIGHER GUSTS TO 50 MPH WILL OCCUR BY THURSDAY AFTERNOON AND EVENING. BLOWING DUST ACROSS THE DESERT LOWLANDS WILL REDUCE VISIBILITIES IN SOME AREAS. WINDS WILL GRADUALLY DIMINISH BELOW ADVISORY LEVELS OVER NIGHT AS A PACIFIC FRONT PUSHES THROUGH THE AREA...BUT WINDS WILL STAY IN THE WINDY CATEGORY THROUGH FRIDAY. THIS SAME SYSTEM MAY ALSO GENERATE A FEW SHOWERS FOR THE SOUTHWEST MOUNTAINS OF NEW MEXICO THURSDAY NIGHT AND EARLY FRIDAY WITH LIGHT RAIN AMOUNTS EXPECTED. MILDER CONDITIONS WITH LESS WIND AND COOLER TEMPERATURES WILL OCCUR SATURDAY AND SUNDAY AS RIDGE OF HIGH PRESSURE MOVES OVER THE REGION. LONG RANGE MODELS PREDICT ANOTHER UPPER LOW TO APPROACH THE REGION THE FIRST PART OF NEXT WEEK WITH STRONG WINDS POSSIBLE. && .AVIATION...VALID 10/12Z-11/12Z VFR CIGS AND VSBY THROUGH THE PERIOD. STRONG GUSTY WINDS WILL OCCUR THIS AFTERNOON AND EVENING. SOME TURBULENCE ALONG AND JUST EAST OF LOCAL MOUNTAINS. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 81 57 83 57 84 / 0 0 0 0 0 SIERRA BLANCA TX 77 50 78 50 79 / 0 0 0 0 0 LAS CRUCES 81 50 82 50 83 / 0 0 0 0 0 ALAMOGORDO 80 49 81 49 82 / 0 0 0 0 0 CLOUDCROFT 57 33 58 33 59 / 0 0 0 0 0 TRUTH OR CONSEQUENCES 78 48 81 48 81 / 0 0 0 0 10 SILVER CITY 74 44 73 45 73 / 0 0 0 0 10 DEMING 81 48 82 48 83 / 0 0 0 0 0 LORDSBURG 79 47 80 47 81 / 0 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 04/04
Hazardous weather outlook, Apr 10, 7:16 AM MDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 716 AM MDT TUE APR 10 2007 NMZ022>025-030>032-TXZ055-056-111330- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 716 AM MDT TUE APR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. BREEZY TO WINDY CONDITIONS EXPECTED THROUGH THIS EVENING. SOME MINOR PATCHY BLOWING DUST AND SAND IS POSSIBLE IN THE DESERT LOWLANDS. WINDS WILL BE STRONGEST ALONG EAST SLOPES AND THROUGH PASSES OF AREA MOUNTAINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. BREEZY TO WINDY CONDITIONS WILL OCCUR ON WEDNESDAY. VERY STRONG WINDS WITH CONSIDERABLE BLOWING DUST WILL OCCUR BY THURSDAY AFTERNOON. SUSTAINED WIND SPEEDS GREATER THAN 30 MPH WITH GUSTS TO 50 MPH POSSIBLE THURSDAY. BLOWING DUST MAY REDUCE VISIBILITIES TO LESS THAN A MILE IN DUST PRONE LOCATIONS. WINDS WILL GRADUALLY DIMINISH ON FRIDAY WITH MILD CONDITIONS EXPECTED FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Advisories in New Mexico, 2007Wind Advisories in Texas, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.